MAUDE Adverse Event Report: MEDTRONIC, INC. VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC, INC. VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Failure to Interrogate (1332); Migration or Expulsion of Device (1395); Battery Problem (2885); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Urinary Retention (2119); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Additional information was received from a manufacturing representative (rep).They reported that it was unknown of the cause of communication error: external device battery has depleted was determined.The issue was resolved.
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements stipulated in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_lead lot# unknown serial# implanted: (b)(6) 2026; explanted: product type lead section d information references the main component of the system.Other relevant device(s) are: product id: neu_unknown_lead, serial/lot #: unknown, ubd: , udi#: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a trial patient (pt) who was using an external neurostimulator (ens) for non-obstructive urinary retention.The trial began on 2026-feb-11 it was reported that they had communication issue between controller and ens, unable to communicate/connect to controller.There was no communication/couldn't communicate.Troubleshooting was performed. pt came into the office to see nurse practitioner (np) for lead pull feb/17.They had not seen improvement in symptoms.Np opened the smart programmer which gave communication error: external device battery has depleted.Last communication with patient showed they were on left lead, 0.9ma and rate of 30 (physician request due to history (hx) of retention).The cause was not known.The issue was resolved. patient experienced mixed results during the trial.Np was unsure at what point the ens depleted.Pt would return to the office in 1 month to discuss the advanced evaluation vs implant.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24466384
Report Number2182208-2026-05146
Device Sequence Number16017883
Product Code EZW
UDI-Device Identifier00763000879280
UDI-Public(01)00763000879280(11)251024(20)01
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age69 YR
Patient SexFemale